# SDR 9712393222

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE TEST OF THE EMERGENCY LIGHTING SYSTEM, RECEIVED EPSU COMM EMER LIGHT AND EPSU BATT EMER LIGHT MESSAGES.  REPLACED BATTERY PACK AT DOOR 1L, OPERATIONAL CHECK OK.
